# SDR SWAA085590

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 48,737 hours, 40,978 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571761
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/O R1 WINDOW ARCED DURING FLIGHT.  REMOVED AND REPLACED R1 WINDOW PER MM.
